Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The strain of a gravitating sphere of variable density and elasticity
L. M. Hoskins.
Trans. Amer. Math. Soc. 21 (1920), 1-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501134
The geometry of Hermitian forms
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 21 (1920), 44-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501135
Certain types of involutorial space transformations
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 21 (1920), 52-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501136


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia